| Catalog Number |
1200710 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Abdominal Distention (2601)
| Date of Event |
09/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, 4 days post-implant of the phasix st mesh, the patient was diagnosed with abdominal distention.The clinician has assessed the patient¿s postoperative course as being ¿possibly¿ related to the study device and possibly related to the index procedure, however, based on the information provided, no conclusion can be made.Not returned - remains implanted.
Event or Problem Description
Reported per clinical trial (b)(4): (b)(6) 2019 - subject patient underwent a primary laparoscopic paraoesophageal hiatal hernia repair procedure using a bard/davol phasix st which was fixated using non-bard/davol sutures.Full skin closure for achieved using staples and adhesive skin closure.(b)(6) 2019 - subject patient was diagnosed with abdominal distention.No action taken.(b)(6) 2019 - subject patient was discharged to home.Per the study clinician, the reported adverse event has been assessed as mild in severity, possibly related to the study device and to the index procedure.The outcome for this ae is reported as recovered/resolved.